# SDR SWIA2020090452266

- Difficulty date: August 31, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 38,875 hours, 34,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 601R3505025
- Condition: Cracked
- Location: Door Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CHANNEL ON FWD SIDE OF CARGO DOOR TRACK IS CRACKED.  C-CHECK RO 9/1/2020.  REMOVED AND REPLACED LOWER CHANNEL BRACKET ON FWD SIDE OF THE CARGO DOOR TRACK WITH NEW PART REFERENCE CRJ200 SRM & BOMBARDIER DWG.  SEE CONTINUATION CARD FOR DETAILS.
